# SDR ASAA2018112637057

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 45,073 hours, 13,464 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 160972
- Condition: Failed
- Location: Hf 1 Antenna
- Part time: 39,309 hours, 11,761 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER MX REPLACED HF1 IN KOA, OPS CHECK NORMAL BY HEARING TRANSMISSIONS ON HF2. PRIOR TO REACHING GATEWAY FIX, ATTEMPTED NUMEROUS CONTRACT ATTEMPTS W/ AIRINC. COULD HEAR OTHER A/C ON HF1. COULD HEAR OUR TRANSMISSIONS USING HF2. USED HF2 TO ESTABLISH CONTACT W/ AIRINC. THEY CONFIRMED NO TRANSMISSIONS FROM US USING HF1 COULD BE HEARD. WE DID RECEIVE A GEED SELCAL CHECK ON HF1. APPEARS RECEIVING FUNCTIONS WORK BUT NO TRANSMISSION FUNCTIONS BEYOND THE A/C NO WE COULD HEAR US ON HF2. GROUNDED - YES. REMOVED AND REPLACED #1 HF COUPLER REF B737-800 AMM 23-11-61/401. OPERATIONAL CHECK SATISFACTORY. ETOPS GROUND VERIFICATION SUCCESSFUL.
